# SDR AALA20070124

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGW - EMERGENCY LIGHT COVER AT SEAT 40G IS MISSING.  REPLACED EMERGENCY LIGHT COVER AT SEAT 40G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
